# SDR USAA2014072800015

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 42,490 hours, 24,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING JOB CARD 26L00025011 DOOR ESCAPE SLIDE & RAFT REPLACEMENT, STEP 6 OPERATIONS TEST OF ESCAPE FACILITIES FAILED.  FAULT IN CIDS IS EPSU EXT LOAD AFT LT IAW TSM 33-51-00-810-808-A STEP 4 E 2.  FOUND CONNECTOR UNDER VELCRO NOT SEATED, AFTER SLIDE COVER REMOVAL RESEATED CONNECTOR.  PERFORMED OPERATIONS TEST OF EMER LIGHTING SYS.  OPERATIONS TESTED OK.  REINSTALLED SLIDE COVER AT AFT LT DOOR.
